American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Raúl E. Curto and Seonguk Yoo. Concrete solution to the nonsingular quartic binary moment problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lawrence A. Fialkow. Limits of positive flat bivariate moment matrices. Trans. Amer. Math. Soc. 367 (2015) 2665-2702.
Abstract, references, and article information   
View Article: PDF

[3] Grigoriy Blekherman. Positive Gorenstein ideals. Proc. Amer. Math. Soc. 143 (2015) 69-86.
Abstract, references, and article information   
View Article: PDF

[4] David P. Kimsey and Hugo J. Woerdeman. The truncated matrix-valued $K$-moment problem on $\mathbb{R}^d$, $\mathbb{C}^d$, and $\mathbb{T}^d$. Trans. Amer. Math. Soc. 365 (2013) 5393-5430.
Abstract, references, and article information   
View Article: PDF

[5] Ryan Hamilton. Pick interpolation in several variables. Proc. Amer. Math. Soc. 141 (2013) 2097-2103.
Abstract, references, and article information   
View Article: PDF

[6] John E. McCarthy and Orr Moshe Shalit. Unitary $N$-dilations for tuples of commuting matrices. Proc. Amer. Math. Soc. 141 (2013) 563-571. MR 2996961.
Abstract, references, and article information   
View Article: PDF

[7] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information   
View Article: PDF

[8] Jeffrey S. Geronimo, Plamen Iliev and Greg Knese. Orthogonality relations for bivariate Bernstein-Szeg\H{o} measures. Contemporary Mathematics 578 (2012) 119-131.
Book volume table of contents   
View Article: PDF

[9] Greg Knese. Schur-Agler class rational inner functions on the tridisk. Proc. Amer. Math. Soc. 139 (2011) 4063-4072. MR 2823051.
Abstract, references, and article information   
View Article: PDF

[10] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information   
View Article: PDF

[11] Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst. Interpolation in de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 139 (2011) 609-618. MR 2736342.
Abstract, references, and article information   
View Article: PDF

[12] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information   
View Article: PDF

[13] Gelu Popescu. Operator theory on noncommutative domains. Memoirs of the AMS 205 (2010) MR 2643314.
Book volume table of contents   

[14] S. ter Horst. Relaxed commutant lifting: Existence of a unique solution. Proc. Amer. Math. Soc. 137 (2009) 2697-2707. MR 2497482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vladimir Bolotnikov. On a boundary analogue of the Carathéodory-Schur interpolation problem. Proc. Amer. Math. Soc. 136 (2008) 3121-3131. MR 2407075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir Bolotnikov. A uniqueness result on boundary interpolation. Proc. Amer. Math. Soc. 136 (2008) 1705-1715. MR 2373600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. S. Derevyagin and V. A. Derkach. On the convergence of Padé approximations for generalized Nevanlinna functions. Trans. Moscow Math. Soc. 68 (2007) 119-162. MR 2429269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roger A. Roybal. A reproducing kernel condition for indeterminacy in the multidimensional moment problem. Proc. Amer. Math. Soc. 135 (2007) 3967-3975. MR 2341947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Seppo Hassi, Adrian Sandovici, Henk de Snoo and Henrik Winkler. Extremal extensions for the sum of nonnegative selfadjoint relations. Proc. Amer. Math. Soc. 135 (2007) 3193-3204. MR 2322750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Greg Knese. A Schwarz lemma on the polydisk. Proc. Amer. Math. Soc. 135 (2007) 2759-2768. MR 2317950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gelu Popescu. Entropy and multivariable interpolation. Memoirs of the AMS 184 (2006) MR 2263661.
Book volume table of contents   

[23] Vladimir Bolotnikov and Harry Dym. On boundary interpolation for matrix valued Schur functions. Memoirs of the AMS 181 (2006) MR 2214130.
Book volume table of contents   

[24] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski. Generalized interpolation in $H^\infty$ with a complexity constraint. Trans. Amer. Math. Soc. 358 (2006) 965-987. MR 2187641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dan Popovici and Zoltán Sebestyén. Sebestyén moment problem: The multi-dimensional case. Proc. Amer. Math. Soc. 132 (2004) 1029-1035. MR 2045418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Scott McCullough. Extremal properties of outer polynomial factors. Proc. Amer. Math. Soc. 132 (2004) 815-825. MR 2019960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Helge Glöckner. Positive definite functions on infinite-dimensional convex cones. Memoirs of the AMS 166 (2003) MR 2008256.
Book volume table of contents   


Results: 1 to 30 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia